# SDR 98ZZZX1428

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214EV
- Make and model: Bell 214ST
- Aircraft serial: 28117
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 214031458102
- Condition: Worn
- Location: Rt Lower Trans
- Component: 214031810105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND EXCESSIVE WEAR ON UPPER AND LOWER SIDES OF RESTRAINT AT ATTACHMENT POINT ON TRANSMISSION SUPPORT.
